MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07880
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "on (b)(6) 2026, the sheath valve leak during use on the patient.After confirmed with the customer.No harm for the patient.The patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of a sheath valve leak was able to be confirmed through investigation of the returned sample.The customer returned one sheath extension assembly with dilator for analysis.Initial testing per the applicable test method requirement passed at 40 kpa but failed at 20 kpa.After fully compressing the seal into the hemostasis valve body using the dilator tip, no leakage was observed at either pressure.However, after dilator insertion and removal caused the seal to protrude from the valve, leakage was observed again at both 40 kpa and 20 kpa.Further evaluation showed the seal shifted from its original position during dilator use and remained visibly protruding after removal.One seal slit appeared shorter than the others, with dimensional analysis confirming multiple slit dimensions outside specification limits.No other defects or anomalies were observed.Based on the investigation with manufacturing, supplier quality, and sustaining engineering, the failure mode was attributed to a design issue related to the hemostasis cap inner diameter, which affects seal retention and interaction.Seal slit dimensions may also have contributed to seal movement and resulting leakage.The cap design likely contributes to the seal movement and the resulting leak.Additionally, seal slit dimensions were found to be out of specification, which was attributed to the supplier.This issue may also have contributed to seal movement and, consequently, the leakage.A capa has been opened under teleflex quality systems to address this issue with cap design.
 
Event or Problem Description

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24504527
Report Number9680794-2026-00159
Device Sequence Number9869965
Product Code DQY
UDI-Device Identifier00801902002020
UDI-Public(01)00801902002020(11)240514(17)290430(10)14F24E0013(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07880
Device Lot Number14F24E0013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown